Algebraic theory of Atkinson operators

Harro Heuser

Revista colombiana de matematicas (1968)

  • Volume: 2, page 137-143
  • ISSN: 0034-7426

How to cite

top

Heuser, Harro. "Algebraic theory of Atkinson operators." Revista colombiana de matematicas 2 (1968): 137-143. <http://eudml.org/doc/181563>.

@article{Heuser1968,
author = {Heuser, Harro},
journal = {Revista colombiana de matematicas},
pages = {137-143},
title = {Algebraic theory of Atkinson operators},
url = {http://eudml.org/doc/181563},
volume = {2},
year = {1968},
}

TY - JOUR
AU - Heuser, Harro
TI - Algebraic theory of Atkinson operators
JO - Revista colombiana de matematicas
PY - 1968
VL - 2
SP - 137
EP - 143
UR - http://eudml.org/doc/181563
ER -

NotesEmbed ?

top

You must be logged in to post comments.